# SDR AALA20150602005

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 18,838 hours, 7,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGES SHOWS CRACK INDICATIONS AT FS 737B & LBL 45.50.  REPAIRED SEAT TRACK IAW ECO J1707 & EA 251406 DATED 01 JUN 2015.
